# SDR 95ZZZW806

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Inop
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FPO-FLL - FLT 472 - GEAR WARNING HORN INOP.  FERRIED AC TO PRINCIPLE MAINTENANCE BASE.  SWUNG GEAR SEVERAL TIMES ON JACKS.  GEAR HORN DOOR AND GEAR RIGGING ALL CHECK NORMAL IAW MM 32-30-60 AND 32-60-00.
